It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Hi!

I am currently treating myself (as well as working with a doctor) for adrenal fatigue and low progesterone. I also take Armour for hypothyroidism.

I have tried several treatments over the past 4-5 months, and they all have the same effect on me. The treatments I have tried (individually, not at the same time) are:

Wild Yam (tried it mainly to see if it would help my hypoglycemia)
Progesterone Cream (have tried 3 different creams in different bases--all have same effect)
Adrenal Glandular supplements

All of these treatments give me a brain fog that I almost want to describe as a combination of a subtle headache, mental confusion, a foggy aura-like feeling. It's almost like my head is stuffed with hot, rough cotton (I know that sounds weird, but that's what it feels like!).

I have felt this with each of the treatments, and it occurs almost immediately after I use the cream and within 10-15 minutes after taking the oral supplements.

I have only been on the Armour for about 7 weeks (was on Synthroid/Levoxyl for 5 years previous), but these strange symptoms have occured on the Levoxyl as well as the Armour.

Has anyone had this experience? Does anyone know what it might be?

My numbers from about 5 weeks ago are:

Estradiol 2.2 (1.0-5.0)
Progesterone 25 (100-600)
Ratio: Pg/E2 11 (50-200)
Testosterone 28 (20-50)
DHEAS 11.7 (3-10)

Cortisol Morning 2.5 (3-8)
Cortisol Noon 1.8 (2-4)
Cortisol Evening 1.4 (1-2)
Cortisol Night 0.7 (0.5-1.5)

Thanks a bunch.

Christy





All times are GMT -7. The time now is 01:11 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!